# SDR SWI2025F01638

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIEDOWN FITTING AT BS 565 BETWEEN STR 22L - 23L IS CORRODED.  (C-CHECK)  REMOVED AND REPLACED TIEDOWN FITTING AT BS 565 BETWEEN S22L AND 23L. IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01, AND DWG SH690-33600, REV AH.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. MAJOR REPAIR.
